Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: possible akathisia

Posted by Dr. Bob on May 4, 1999, at 23:42:22

In reply to under the skin restlessness, posted by mila on May 4, 1999, at 11:46:35

> Has anyone experienced a tingling sensation just beneath the skin which makes one restless?

Sometimes feelings like that are what's called "akathisia". It can be caused by SSRI-type antidepressants (or antipsychotics). Usually it's either treated with (another) medication or the dose of the medication that's causing it is lowered (or it's stopped completely).





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Bob thread:5564